# SDR SWAA2021052604872

- Difficulty date: July 23, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT STA 500D S-19L GUSSET BRACKET CRACK. / ACCOMPLISHED TOUCHED-UP PRIMER ON #1 ENGINE I/B AND O/B T/R STRIPS REF B737 AMM 51-21-72-370-804.
